Inicio Nosotros Búsquedas
Buscar en nuestra Base de Datos:     
Autor: Fannjiang, Albert (Comienzo)
2 registros cumplieron la condición especificada en la base de información BIBCYT. ()
Registro 1 de 2, Base de información BIBCYT
Publicación seriada
Referencias AnalíticasReferencias Analíticas
Autor: Fannjiang, Albert ; Komorowski, Tomasz
Título: DIFFUSIVE AND NONDIFFUSIVE LIMITS OF TRANSPORT IN NONMIXING FLOWS
Páginas/Colación: Pages 909-923
Url: Ir a http://siamdl.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=SMJMAP000062000003000909000001&idtype=cvips&gifs=Yeshttp://siamdl.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=SMJMAP000062000003000909000001&idtype=cvips&gifs=Yes
SIAM Journal on Applied Mathematics Vol. 62, no. 3 Dec. 2001/Feb. 2002
Información de existenciaInformación de existencia

Palabras Claves: Palabras: HOMOGENIZATION HOMOGENIZATION, Palabras: PASSIVE SCALAR PASSIVE SCALAR

Resumen
Resumen

Resumen

We study the passive scalar transport in a class of nonmixing Markovian flows with power-law spectra and correlation times. We establish a new diffusion regime under an optimal condition (convergent Kubo formula) on the spatial/temporal structure of this family of flows. Under such a condition, the Péclet number of the problem may be infinite.

We propose a general criterion for the diffusion regime that takes into account of both the effect of molecular diffusion and the spatial/temporal structure of the velocity field. We conjecture the criterion to be applicable in general for temporally ergodic, reversible Markovian flows. We show heuristically that the violation of this criterion may lead to a nondiffusive scaling limit.

 

Registro 2 de 2, Base de información BIBCYT
Publicación seriada
Referencias AnalíticasReferencias Analíticas
Autor: Fannjiang, Albert
Título: Time Scales in Homogenization of Periodic Flows with Vanishing Molecular Diffusion
Páginas/Colación: 433-455p.
Url: Ir a www.idealibrary.com/links/doi/10.1006/jdeq.www.idealibrary.com/links/doi/10.1006/jdeq.
Journal of Differential Equations Vol. 179, no. 2 March 2002
Información de existenciaInformación de existencia

Resumen
We study the long time transport property of conservative systems perturbed by a small white noise. We introduce the dissipation and martingale times and show how they are related to the diffusion time on which a limit theorem is valid. The limit theorem is a probabilistic version of homogenization with vanishing molecular diffusion. Examples of nontrivial time scales are given.

 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

UCLA - Biblioteca de Ciencias y Tecnologia Felix Morales Bueno

Generados por el servidor 'bibcyt.ucla.edu.ve' (3.147.64.47)
Adaptive Server Anywhere (07.00.0000)
ODBC
Sesión="" Sesión anterior=""
ejecutando Back-end Alejandría BE 7.0.7b0 ** * *
3.147.64.47 (NTM) bajo el ambiente Apache/2.2.4 (Win32) PHP/5.2.2.
usando una conexión ODBC (RowCount) al manejador de bases de datos..
Versión de la base de información BIBCYT: 7.0.0 (con listas invertidas [2.0])

Cliente: 3.147.64.47
Salida con Javascript


** Back-end Alejandría BE 7.0.7b0 *